File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On a discrete opial-type inequality

TitleOn a discrete opial-type inequality
Authors
KeywordsDiscrete Opial's inequality
Holder inequality
Opial's inequality
Issue Date2007
PublisherVictoria University of Technology, School of Computer Sciences and Mathematics. The Journal's web site is located at http://jipam.vu.edu.au
Citation
Journal Of Inequalities In Pure And Applied Mathematics, 2007, v. 8 n. 4 How to Cite?
AbstractThe main purpose of the present paper is to establish a new discrete Opial-type inequality. Our result provide a new estimates on such type of inequality. © 2007 Victoria University. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/75335
ISSN
2012 SCImago Journal Rankings: 0.316
References

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.contributor.authorZhao, CJen_HK
dc.date.accessioned2010-09-06T07:10:09Z-
dc.date.available2010-09-06T07:10:09Z-
dc.date.issued2007en_HK
dc.identifier.citationJournal Of Inequalities In Pure And Applied Mathematics, 2007, v. 8 n. 4en_HK
dc.identifier.issn1443-5756en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75335-
dc.description.abstractThe main purpose of the present paper is to establish a new discrete Opial-type inequality. Our result provide a new estimates on such type of inequality. © 2007 Victoria University. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherVictoria University of Technology, School of Computer Sciences and Mathematics. The Journal's web site is located at http://jipam.vu.edu.auen_HK
dc.relation.ispartofJournal of Inequalities in Pure and Applied Mathematicsen_HK
dc.subjectDiscrete Opial's inequalityen_HK
dc.subjectHolder inequalityen_HK
dc.subjectOpial's inequalityen_HK
dc.titleOn a discrete opial-type inequalityen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1443-5756&volume=8 Issue 4 Art 98&spage=4 pages&epage=&date=2007&atitle=On+a+Discrete+Opial-Type+Inequalityen_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.scopuseid_2-s2.0-38149067409en_HK
dc.identifier.hkuros154030en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-38149067409&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume8en_HK
dc.identifier.issue4en_HK
dc.publisher.placeAustraliaen_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK
dc.identifier.scopusauthoridZhao, CJ=8922884000en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats